# SDR SWIA2020082551980

- Difficulty date: June 29, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH AILERON'S UPPER LEADING EDGE SHROUD IS CHAFED IN MULTIPLE AREAS.    REMOVED AND REPLACED UPPER SKIN OF RH AILERON LEADING EDGE PN CC670-13052-4 ,DUE TO BEING OUT OF LIMITS PER SRM  AND FASTENER INSTALLATION DRAWING  CC670-13000
